How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr Chaithanya Your Own Question
Dr Chaithanya
Dr Chaithanya, General Physician, Medical Researcher, All medical and health questions answered.
Category: Medical
Satisfied Customers: 798
Experience:  General Physician, Family medicine, Internal medicine, all age groups.
88123236
Type Your Medical Question Here...
Dr Chaithanya is online now
A new question is answered every 9 seconds

My best friend just went into a detox facility to get off of

Customer Question

My best friend just went into a detox facility to get off of the following prescribed meds: psychotropics (5), amphetamine, fioricet, and 8mg a day doses of Xanax. They D/C all meds (with the exception of thyroid med) with no titration schedule! Then when she keeps having seizures they send her to the ER. Why?! I am very worried for her.
JA: The Doctor will need to help you with this. Is there anything else the Doctor should be aware of?
Customer: Not at this time
JA: OK. Got it. I'm sending you to a secure page on JustAnswer so you can place the $5 fully-refundable deposit now. While you're filling out that form, I'll tell the Doctor about your situation and then connect you two.
Submitted: 6 months ago.
Category: Medical
Expert:  Dr Chaithanya replied 6 months ago.

Hi I'm Dr Chaithanya attending you

This is in rare cases, that withdrawl symptoms happen like seizures

Expert:  Dr Chaithanya replied 6 months ago.

When you wean of so many drugs at a time, sometimes body reacts and can show withdrawl symptoms

Though detox helps in avoiding withdrawl symptoms.

In case seizures happen, very rare case, they might have advised her to go to ER

Hope this helps

Please leave a posiitve rating at the top right corner of the page, so that I'm copensated.

Best Regards

Expert:  Dr Chaithanya replied 6 months ago.

Don't forget to leave a posiitve rating, as I'm compensated only then. Thanks for that.

Any folow up questions can be asked after rating

Expert:  Dr Chaithanya replied 6 months ago.

Hi, Did you happen to see the answer, if so can I request for a positive rating, so that I'm compensated for the time.

Thanks for that!